# SDR DALA2023072506007

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 74,950 hours, 9,667 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 FOUND 3L EMER EXIT DOOR HANDLE STILL OPERATES WHEN DOOR IS OPEN. CORRECTIVE ACTION: FOUND DOOR HANDLE LOCKING LINKAGE STICKING SUSPECT DOOR HANDLE LOOK BOLTS BINDING CAUSING THE STICKING. ADJUSTED LOCKING MECHANISM PER A3300 AMM 52-22. (9144380)
